Piascledine Tremor Side Effect Reports
The following Piascledine Tremor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tremor, can occur, and what you can do about them.
A side effect could appear soon after you start Piascledine or it might take time to develop.
This Tremor side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Piascledine (dosage: Unk), which was started on Nov 15, 2010. Concurrently used drugs:
Piascledine Tremor Causes and Reviews
Tremors are unintentional trembling or shaking movements in one or more parts of your body. Most Tremors occur in the hands. You can also have arm, head, face, vocal cord, trunk, and leg Tremors. Tremors are most common in middle-aged and older people, but anyone can have them.
The cause of Tremors is a problem in the parts of the brain that control muscles in the body or in specific parts of the body, such as the hands. They commonly occur in otherwise healthy people. They may also be caused by problems such as
- Parkinson's disease
- Multiple sclerosis
- Traumatic brain injury
- Alcohol abuse and withdrawal
- Certain medicines
Some forms are inherited and run in families. Others have no known cause.
There is no cure for most Tremors. Treatment to relieve them depends on their cause. In many cases, medicines and sometimes surgical procedures can reduce or stop Tremors and improve muscle control. Tremors are not life-threatening. However, they can be embarrassing and make it hard to perform daily tasks.
NIH: National Institute of Neurological Disorders and Stroke
Piascledine Tremor Reviews
|Mon, 15 Mar 2010|
what is its drug interaction?
|Wed, 18 Aug 2010|
where did you purchase this medication? Is a prescription needed?
|Mon, 28 Feb 2011|
i have painfull feeling in my stomach when taking Piascledine
|Mon, 12 Sep 2011|
you should take it DURING meal it wont cause any side effect :)
|Mon, 23 Apr 2012|
I have a bad knee pain related to osteoarthritis in end stage. can Piascledine help me with my disease?
|Wed, 21 Apr 2010|
i used paiscledine now for 3 months and my knee pain is better i dont feel any sid effect
|Thu, 07 Feb 2013|
Have you considered prolotherapy? I've been doing it since September 2012. In May 2012 the orthopedic surgeon said I needed a knee replacement. I tried orthovisc from him as it was his only alternative.
|Sat, 02 Oct 2010|
Range of my movements increased about 70% with Piascledine and I had no side effects.